Alert archive / Wyoming / High Wind Warnings in 2015

High Wind Warning 17, NWS Riverton, WY

December 6, 20154 counties in Wyoming

NWS Riverton, WY issued this high wind warning at Dec 6, 2015, 5:33 PM MST for 4 counties in Wyoming. It took effect at Dec 6, 2015, 8:00 PM MST. It was in force for 33 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 6, 2015, 5:33 PM MST (00:33 UTC)
In effect from
Dec 6, 2015, 8:00 PM MST
Expired
Dec 8, 2015, 5:00 AM MST
In force
33 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Natrona County, WY, Park County, WY, Sweetwater County, WY

The radar

The Riverton/Lander radar (KRIW), 2 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 7, 9:55 PM MSTNON-TSTM WND GST 968 E Sunlight Basin, WYMESONET STATION CHIEF JOSEPH HWY /KCHJ/
Dec 8, 12:29 AM MSTNON-TSTM WND GST 865 Wnw Clark, WYMESONET STATION 5 WNW CLARK /D6841/

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 0.6 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2015-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2015-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3049 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

323 
WWUS75 KRIW 070033
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
533 PM MST SUN DEC 6 2015

...STRONG WINDS ACROSS THE CODY FOOTHILLS TONIGHT AND MONDAY
MORNING...AND THEN ACROSS SOUTHERN FREMONT AND NATRONA COUNTIES
MONDAY AFTERNOON AND EVENING...

.STRONG WEST FLOW ALOFT MAY PRODUCE MOUNTAIN WAVES ALONG THE CODY
FOOTHILLS TONIGHT INTO MONDAY MORNING. A TIGHTENING SURFACE
GRADIENT WILL RESULT IN SOUTHWEST WINDS STRENGTHENING FROM BEAVER
RIM THROUGH THE CASPER AREA MONDAY AFTERNOON AND EVENING.

WYZ002-015-016-070145-
/O.CAN.KRIW.HW.A.0019.151207T0600Z-151208T0000Z/
ABSAROKA MOUNTAINS-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-
INCLUDING THE CITY OF...DUBOIS
533 PM MST SUN DEC 6 2015

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH
WIND WATCH. 

HIGH WINDS ARE NO LONGER EXPECTED TONIGHT AND MONDAY ACROSS THE
AREA. HOWEVER...CONDITIONS WILL REMAIN QUITE WINDY WITH WEST
WINDS AT 25 TO 35 MPH WITH GUSTS NEAR 50 MPH IN THE DUBOIS AREA
AND ACROSS OPEN AREAS IN THE MOUNTAINS. 

$$

WYZ003-071030-
/O.UPG.KRIW.HW.A.0019.151207T0600Z-151208T0000Z/
/O.NEW.KRIW.HW.W.0017.151207T0300Z-151207T1900Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
533 PM MST SUN DEC 6 2015

...HIGH WIND WARNING IN EFFECT UNTIL NOON MST MONDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL NOON MST MONDAY. THE HIGH WIND
WATCH IS NO LONGER IN EFFECT. 

* TIMING...HIGH WINDS WILL DEVELOP THIS EVENING AND CONTINUE
  THROUGH MONDAY MORNING. THE STRONGEST WIND GUSTS ARE EXPECTED IN
  THE CLARK AREA BETWEEN MIDNIGHT AND 8 AM. 

* WINDS...WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 65 MPH
  POSSIBLE. GUSTS OVER 75 MPH MAY OCCUR IN THE CLARK AREA AND
  ALONG HIGHWAY 120 SOUTH OF CODY NEAR LANDFILL ROAD.  

* IMPACTS...TRAVELERS PULLING LIGHT TRAILERS...OR DRIVING HIGH
  PROFILE VEHICLES...WILL FIND TRAVEL DIFFICULT AND HAZARDOUS DUE
  TO STRONG CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ019-020-071030-
/O.EXT.KRIW.HW.A.0019.151207T1700Z-151208T0700Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITIES OF...JEFFREY CITY...CASPER
533 PM MST SUN DEC 6 2015

...HIGH WIND WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

* TIMING...WEST TO SOUTHWEST WINDS WILL LIKELY STRENGTHEN LATE
  MONDAY MORNING AND CONTINUE THROUGH MONDAY EVENING.

* WINDS...WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO
  NEAR 50 MPH WILL CONTINUE TONIGHT...BEFORE INCREASING TO 35 TO
  45 MPH WITH GUSTS OF 60 TO 65 MPH LATE MONDAY MORNING. 

* IMPACTS...TRAVELERS PULLING LIGHT TRAILERS...OR DRIVING HIGH 
  PROFILE VEHICLES...MAY FIND TRAVEL DIFFICULT AND HAZARDOUS DUE 
  TO STRONG CROSS WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
6 follow-up statements
108 
WWUS75 KRIW 070914
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
214 AM MST MON DEC 7 2015

...STRONG WINDS ACROSS THE CODY FOOTHILLS THROUGH TUESDAY MORNING
WITH STRONG WIND ACROSS SOUTHERN FREMONT AND NATRONA COUNTIES
THROUGH THIS EVENING...

.STRONG WEST FLOW ALOFT MAY PRODUCE MOUNTAIN WAVE ACTIVITY ALONG
THE CODY FOOTHILLS THIS MORNING RESULTING IN STRONG SURFACE WIND.
AFTER A BRIEF LULL...ADDITIONAL MOUNTAIN WAVE ACTIVITY IS EXPECTED
THIS AFTERNOON WITH THE ASSOCIATED STRONG SURFACE WIND.
ELSEWHERE...A TIGHTENING SURFACE GRADIENT WILL RESULT IN SOUTHWEST
WINDS STRENGTHENING FROM BEAVER RIM THROUGH THE CASPER AREA
THROUGH THIS EVENING.

WYZ019-020-071730-
/O.UPG.KRIW.HW.A.0019.151207T1700Z-151208T0700Z/
/O.EXB.KRIW.HW.W.0017.151207T1700Z-151208T0700Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITIES OF...JEFFREY CITY...CASPER
214 AM MST MON DEC 7 2015

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT MST TONIGHT...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
MST TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WEST TO SOUTHWEST WINDS WILL STRENGTHEN LATE THIS
  MORNING AND CONTINUE THROUGH THE EVENING HOURS.

* WINDS...WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS OF 60
  TO 65 MPH BY THE LATE MORNING HOURS.

* IMPACTS...TRAVELERS PULLING LIGHT TRAILERS...OR DRIVING HIGH
  PROFILE VEHICLES...WILL FIND TRAVEL DIFFICULT AND HAZARDOUS DUE
  TO STRONG CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ003-071730-
/O.EXT.KRIW.HW.W.0017.000000T0000Z-151208T1200Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
214 AM MST MON DEC 7 2015

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM MST TUESDAY...

* TIMING...HIGH WINDS WILL CONTINUE THIS MORNING. THE STRONGEST
  WIND GUSTS ARE EXPECTED IN THE CLARK AREA. AFTER A LULL THIS
  MORNING AND THE EARLY AFTERNOON HOURS...EXPECT A RETURN OF
  STRONG WINDS THIS AFTERNOON WHICH WILL CONTINUE THROUGH THE
  OVERNIGHT HOURS.

* WINDS...WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 65 MPH 
  POSSIBLE. GUSTS OVER 75 MPH MAY OCCUR IN THE CLARK AREA AND 
  ALONG HIGHWAY 120 SOUTH OF CODY NEAR LANDFILL ROAD. 

* IMPACTS...TRAVELERS PULLING LIGHT TRAILERS...OR DRIVING HIGH 
  PROFILE VEHICLES...WILL FIND TRAVEL DIFFICULT AND HAZARDOUS 
  DUE TO STRONG CROSS WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
315 
WWUS75 KRIW 071658
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
958 AM MST MON DEC 7 2015

...STRONG WINDS ACROSS THE CODY FOOTHILLS THROUGH TUESDAY MORNING
WITH STRONG WIND ACROSS SOUTHERN FREMONT AND NATRONA COUNTIES
THROUGH THIS EVENING...

.STRONG WEST FLOW ALOFT WILL CONTINUE TO CAUSE BREAKING MOUNTAIN
WAVE ACTIVITY ALONG THE CODY FOOTHILLS RESULTING IN STRONG
SURFACE WIND. AFTER A BRIEF LULL...ADDITIONAL MOUNTAIN WAVE
ACTIVITY IS EXPECTED THIS AFTERNOON WITH THE ASSOCIATED STRONG
SURFACE WIND. ELSEWHERE...A TIGHTENING SURFACE GRADIENT WILL
RESULT IN SOUTHWEST WINDS STRENGTHENING FROM BEAVER RIM THROUGH
THE CASPER AREA THROUGH THIS EVENING.

WYZ019-020-080100-
/O.CON.KRIW.HW.W.0017.151207T1700Z-151208T0700Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITIES OF...JEFFREY CITY...CASPER
958 AM MST MON DEC 7 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT...

* TIMING...WEST TO SOUTHWEST WINDS WILL STRENGTHEN LATE THIS 
  MORNING AND CONTINUE THROUGH THE EVENING HOURS. 

* WINDS...WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS OF
  60 TO 65 MPH.

* IMPACTS...TRAVELERS PULLING LIGHT TRAILERS...OR DRIVING HIGH
  PROFILE VEHICLES...WILL FIND TRAVEL DIFFICULT AND HAZARDOUS DUE
  TO STRONG CROSS WINDS. LOOSE OBJECTS LEFT OUTDOORS MAY BE
  BLOWING AROUND AND DAMAGED BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ003-080100-
/O.CON.KRIW.HW.W.0017.000000T0000Z-151208T1200Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
958 AM MST MON DEC 7 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY...

* TIMING...HIGH WINDS WILL CONTINUE. THE STRONGEST WIND GUSTS ARE
  EXPECTED IN THE CLARK AREA. THERE WILL BE A BIT OF A BREAK FROM
  THE WIND DURING THE EARLY AFTERNOON HOURS BUT EXPECT A RETURN OF
  STRONG WINDS LATER THIS AFTERNOON...CONTINUING THROUGH THE
  OVERNIGHT HOURS.

* WINDS...WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 65 MPH 
  POSSIBLE. GUSTS OVER 75 MPH MAY OCCUR IN THE CLARK AREA AND 
  ALONG HIGHWAY 120 SOUTH OF CODY NEAR LANDFILL ROAD. 

* IMPACTS...TRAVELERS PULLING LIGHT TRAILERS...OR DRIVING HIGH 
  PROFILE VEHICLES...WILL FIND TRAVEL DIFFICULT AND HAZARDOUS 
  DUE TO STRONG CROSS WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
990 
WWUS75 KRIW 072129
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
229 PM MST MON DEC 7 2015

...STRONG WINDS ACROSS THE CODY FOOTHILLS THROUGH TUESDAY MORNING
WITH STRONG WIND ACROSS SOUTHERN FREMONT AND NATRONA COUNTIES
THROUGH THIS EVENING...

.STRONG WEST FLOW ALOFT WILL PICK UP AGAIN THIS EVENING AND WILL 
CAUSE ANOTHER ROUND OF BREAKING MOUNTAIN WAVE ACTIVITY ALONG THE
CODY FOOTHILLS RESULTING IN WIND GUSTS OVER 60 MPH. ELSEWHERE...
SOUTHWEST WINDS FROM BEAVER RIM THROUGH THE CASPER AREA WILL
PERSIST THROUGH THIS EVENING.

WYZ019-020-080700-
/O.CON.KRIW.HW.W.0017.000000T0000Z-151208T0700Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITIES OF...JEFFREY CITY...CASPER
229 PM MST MON DEC 7 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT...

* TIMING...STRONG WEST TO SOUTHWEST WINDS WILL CONTINUE THROUGH
  THE EVENING HOURS.

* WINDS...WEST TO SOUTHWEST WINDS GUSTING OVER 60 MPH. WIND GUSTS
  AT OUTER DRIVE IN SOUTH CASPER HAVE ALREADY GUSTED TO 69 MPH.

* IMPACTS...TRAVELERS PULLING LIGHT TRAILERS...OR DRIVING HIGH 
  PROFILE VEHICLES...WILL FIND TRAVEL DIFFICULT AND HAZARDOUS 
  DUE TO STRONG CROSS WINDS. LOOSE OBJECTS LEFT OUTDOORS MAY BE 
  BLOWING AROUND AND DAMAGED BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ003-080715-
/O.CON.KRIW.HW.W.0017.000000T0000Z-151208T1200Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
229 PM MST MON DEC 7 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY...

* TIMING...HIGH WINDS WILL CONTINUE. THE STRONGEST WIND GUSTS ARE
  EXPECTED IN THE CLARK AREA AGAIN TONIGHT. AFTER A BIT OF A BREAK
  FROM THE WIND FOR MUCH OF THE DAY TODAY...EXPECT A RETURN OF
  STRONG WINDS THIS EVENING THROUGH THE OVERNIGHT HOURS.

* WINDS...WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 65 MPH 
  POSSIBLE. GUSTS OVER 75 MPH MAY OCCUR IN THE CLARK AREA AND 
  ALONG HIGHWAY 120 SOUTH OF CODY NEAR LANDFILL ROAD. 

* IMPACTS...TRAVELERS PULLING LIGHT TRAILERS...OR DRIVING HIGH 
  PROFILE VEHICLES...WILL FIND TRAVEL DIFFICULT AND HAZARDOUS 
  DUE TO STRONG CROSS WINDS. LOOSE OBJECTS LEFT OUTDOORS MAY BE 
  BLOWING AROUND AND DAMAGED BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
370 
WWUS75 KRIW 080450
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
950 PM MST MON DEC 7 2015

...STRONG WINDS ACROSS THE CODY FOOTHILLS THROUGH TUESDAY MORNING
WITH STRONG WIND ACROSS SOUTHERN FREMONT AND NATRONA COUNTIES
THROUGH THIS EVENING...

.AN UPPER TROUGH PUSHING ACROSS THE AREA WILL CONTINUE TO BRING
STRONG WINDS TO THE AREA TONIGHT. 

WYZ019-020-080700-
/O.CON.KRIW.HW.W.0017.000000T0000Z-151208T0700Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITIES OF...JEFFREY CITY...CASPER
950 PM MST MON DEC 7 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT...

* TIMING...STRONG WEST TO SOUTHWEST WINDS WILL CONTINUE THROUGH 
  THE EVENING HOURS. 

* WINDS...WEST TO SOUTHWEST WINDS GUSTING OVER 60 MPH. A PEAK WIND
  GUST OF 70 MPH WAS REPORTED ON WYOMING BOULEVARD ON THE SOUTH
  SIDE OF CASPER AT 446 PM. 

* IMPACTS...TRAVELERS PULLING LIGHT TRAILERS...OR DRIVING HIGH 
  PROFILE VEHICLES...WILL FIND TRAVEL DIFFICULT AND HAZARDOUS 
  DUE TO STRONG CROSS WINDS. LOOSE OBJECTS LEFT OUTDOORS MAY BE 
  BLOWING AROUND AND DAMAGED BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ003-081200-
/O.CON.KRIW.HW.W.0017.000000T0000Z-151208T1200Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
950 PM MST MON DEC 7 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY...

* TIMING...HIGH WINDS WILL CONTINUE. THE STRONGEST WIND GUSTS ARE
  EXPECTED THROUGH AROUND MIDNIGHT. 

* WINDS...WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 65 MPH
  POSSIBLE. A PEAK WIND GUST OF 66 MPH WAS RECORDED IN CLARK AT
  830 PM. 

* IMPACTS...TRAVELERS PULLING LIGHT TRAILERS...OR DRIVING HIGH 
  PROFILE VEHICLES...WILL FIND TRAVEL DIFFICULT AND HAZARDOUS 
  DUE TO STRONG CROSS WINDS. LOOSE OBJECTS LEFT OUTDOORS MAY BE 
  BLOWING AROUND AND DAMAGED BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
627 
WWUS75 KRIW 080653
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1153 PM MST MON DEC 7 2015

...STRONG WINDS ACROSS THE CODY FOOTHILLS THROUGH TUESDAY MORNING
WITH STRONG WIND ACROSS SOUTHERN FREMONT AND NATRONA COUNTIES
THROUGH THIS EVENING...

.AN UPPER TROUGH PUSHING ACROSS THE AREA WILL CONTINUE TO BRING
STRONG WINDS TO THE AREA TONIGHT.

WYZ019-020-080800-
/O.EXP.KRIW.HW.W.0017.000000T0000Z-151208T0700Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITIES OF...JEFFREY CITY...CASPER
1153 PM MST MON DEC 7 2015

...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MST TONIGHT...

WINDS HAVE DECREASED BELOW HIGH WINDS THRESHOLDS LATE THIS
EVENING. EXPECT GUSTS NEAR 50 MPH TO CONTINUE ALONG WYOMING
BOULEVARD ON THE SOUTH SIDE OF CASPER OVERNIGHT.  

$$

WYZ003-081200-
/O.CON.KRIW.HW.W.0017.000000T0000Z-151208T1200Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
1153 PM MST MON DEC 7 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY...

* TIMING...HIGH WINDS WILL CONTINUE. THE STRONGEST WIND GUSTS 
  ARE EXPECTED THROUGH AROUND MIDNIGHT. 

* WINDS...WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 65 MPH
  POSSIBLE. A PEAK WIND GUST OF 72 MPH WAS RECORDED IN CLARK AT
  944 PM.

* IMPACTS...TRAVELERS PULLING LIGHT TRAILERS...OR DRIVING HIGH 
  PROFILE VEHICLES...WILL FIND TRAVEL DIFFICULT AND HAZARDOUS 
  DUE TO STRONG CROSS WINDS. LOOSE OBJECTS LEFT OUTDOORS MAY BE 
  BLOWING AROUND AND DAMAGED BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
010 
WWUS75 KRIW 081159
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
459 AM MST TUE DEC 8 2015

...HIGH WINDS POSSIBLE ACROSS THE CODY FOOTHILLS AND THE ABSAROKA
MOUNTAINS TONIGHT THROUGH WEDNESDAY EVENING AND SOUTHEAST FREMONT
AND SOUTHWEST NATRONA COUNTIES WEDNESDAY...

.STRONG MOUNTAIN TOP WINDS COULD COMBINE WITH FAVORABLE ATMOSPHERIC
CONDITIONS TO PRODUCE VERY STRONG WINDS ALONG THE EASTERN SLOPES
OF THE ABSAROKA MOUNTAINS...AND ADJACENT FOOTHILLS AT TIMES
TONIGHT THROUGH WEDNESDAY EVENING. ALSO...A TIGHTENING PRESSURE
GRADIENT AND STRONG WINDS ALOFT COULD RESULT IN HIGH WINDS
DEVELOPING DURING THE DAY WEDNESDAY ACROSS SOUTHEAST FREMONT...AND
SOUTHWEST NATRONA COUNTIES.

WYZ003-082300-
/O.EXP.KRIW.HW.W.0017.000000T0000Z-151208T1200Z/
/O.NEW.KRIW.HW.A.0020.151209T0200Z-151210T0400Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
459 AM MST TUE DEC 8 2015

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
EVENING...
...HIGH WIND WARNING WILL EXPIRE AT 5 AM MST EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
EVENING. 

* TIMING...PERIODS OF STRONG TO HIGH WINDS COULD REDEVELOP
  TONIGHT...AND LAST OFF AND ON THROUGH WEDNESDAY EVENING.

* WINDS...WEST 30 TO 40 MPH AT TIMES...WITH GUSTS AROUND 60 MPH
  POSSIBLE IN THE CITY OF CODY. HIGHER GUSTS BETWEEN 70 AND 80 MPH
  COULD OCCUR ALONG THE CHIEF JOSEPH HIGHWAY...NEAR CLARK...AND
  JUST SOUTH OF CODY...NEAR THE CODY LANDFILL ROAD.

* IMPACTS...MAINLY TO TRANSPORTATION. STRONG CROSS WINDS WILL
  ENHANCE THE BLOW OVER RISK FOR LIGHTWEIGHT AND HIGH PROFILE
  VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED
  ROADWAYS...SUCH AS HIGHWAY 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

WYZ002-082300-
/O.NEW.KRIW.HW.A.0020.151209T0200Z-151210T0400Z/
ABSAROKA MOUNTAINS-
459 AM MST TUE DEC 8 2015

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
EVENING. 

* TIMING...PERIODS OF STRONG TO HIGH WINDS COULD REDEVELOP
  TONIGHT...AND LAST OFF AND ON THROUGH WEDNESDAY EVENING. 

* WINDS...WEST 30 TO 50 MPH AT TIMES...WITH GUSTS BETWEEN 70 AND
  80 MPH. 

* IMPACTS...MAINLY TO TRANSPORTATION. HIGH WINDS MAY MAKE TRAVEL
  DIFFICULT...AND ENHANCE THE BLOWOVER RISK FOR LIGHTWEIGHT AND
  HIGH PROFILE VEHICLES ACROSS CHIEF JOSEPH HIGHWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

WYZ019-082300-
/O.NEW.KRIW.HW.A.0020.151209T1500Z-151210T0400Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
INCLUDING THE CITY OF...JEFFREY CITY
459 AM MST TUE DEC 8 2015

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. 

* TIMING...WINDS ARE EXPECTED TO INCREASE WEDNESDAY
  MORNING...PEAKING IN THE AFTERNOON.

* WINDS...SOUTHWEST 30 TO 40 MPH...WITH OCCASIONAL GUSTS BETWEEN
  55 AND 65 MPH. 

* IMPACTS...MAINLY TO TRANSPORTATION. HIGH WINDS MAY MAKE TRAVEL
  DIFFICULT...AND ENHANCE THE BLOWOVER RISK FOR LIGHTWEIGHT AND
  HIGH PROFILE VEHICLES ACROSS SOUTHEAST FREMONT AND SOUTHWEST
  NATRONA COUNTIES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

21

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Dec 6, 1:52 PM MST, 3 hours 41 minutes earlier.

Area forecast discussion, Dec 6, 1:52 PM MST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
152 PM MST SUN DEC 6 2015

.SHORT TERM...TONIGHT THROUGH MONDAY

HIGH WIND THREAT WITH POTENTIAL MO0UNTAIN WAVES FORMING THIS
EVENING ALONG AND NEAR THE EAST SLOPES OF THE ABSAROKA AND
WIND RIVER MOUNTAINS WITH HIGH WINDS POTENTIALLY PROPAGATING
EAST ACROSS SOUTHERN FREMONT AND NATRONA COUNTIES.  LARGE AREA
OF DRYING ON WATER VAPOR OVER OREGON AND NORTHERN NEVADA MOVING
INTO WESTERN IDAHO INDICATING SIGNIFICANT DOWNWARD MOTION
IN THE RIGHT FRONT REGION OF THE JET. THIS EXTRAPOLATES TO THE
CONTINENTAL DIVIDE AROUND 06Z. WINDS HAVE BEEN ELEVATED IN
SOUTHERN NATRONA COUNTY AT OUTER DRIVE SOUTH SIDE OF CASPER AND
NOT A BIG JUMP TO REACH THE WARNING THRESHOLD.  WILL KEEP HIGH
WIND WATCH FOR NOW AND LET EVENING SHIFT DETERMINE IF UPGRADING IS
NEEDED. WEST OF THE CONTINENTAL DIVIDE PACIFIC MOISTURE AND
STRONG ZONAL FLOW WILL PRODUCE SNOWFALL THIS EVENING THROUGH
MONDAY WITH 4 TO 6 INCHES IN THE MOUNTAINS AND 2 TO 3 INCHES IN
THE VALLEYS EXPECTED AT THIS TIME. THERE SHOULD BE A BREAK MONDAY
AFTERNOON BEFORE MORE SNOW MOVES IN THROUGH THE EVENING.  WIND...
CLOUDS AND PRECIPITATION WILL HELP MODERATE TEMPERATURES. MAY SEE
SOME RAIN MIXED WITH SNOW IN STAR VALLEY AND JACKSON HOLE IN THE
AFTERNOON HOURS.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY

BUSY PATTERN IN THE LONG TERM WITH SEVERAL WAVES OF SNOW ACROSS THE
WEST...POSSIBLY MIXED WITH RAIN IN THE LOW ELEVATIONS AT TIMES...
WITH PLENTY OF WINDY DAYS AHEAD ACROSS THE AREA. TIMING THESE
SYSTEMS AND PINNING DOWN WHEN THE PATTERN AMPLIFIES A BIT NEXT WEEK
WILL BE THE MAIN FORECAST CHALLENGES.

THE FIRST PUSH OF MOISTURE DURING THE LONG TERM PERIOD WILL MOVE
OVER THE NORTHWEST MONDAY EVENING CONTINUING THROUGH TUESDAY. THERE
COULD BE SOME SIGNIFICANT ACCUMULATIONS IN THE TETONS AND SOUTHERN
YELLOWSTONE NATIONAL PARK...AT LEAST OVER 10 INCHES...WITH 4 INCHES
POSSIBLE IN THE VALLEYS. A MILD AIRMASS WILL MOVE IN FOR
TUESDAY...POSSIBLY CHANGING SNOW TO RAIN DURING THE DAY ON
TUESDAY...REFREEZING OVERNIGHT DURING A LULL IN THE ACTION. THIS
COULD CAUSE SOME ICY AREAS AND DIFFICULT DRIVING CONDITIONS. IT WILL
CONTINUE TO BE VERY WINDY EAST OF THE DIVIDE WITH SOME 50KT
NORTHWEST WIND BARBS SHOWING UP EARLY ON TUESDAY. SURFACE FLOW WILL
BE MORE WEST TO SOUTHWESTERLY BUT A FEW OF THOSE GUSTS COULD MIX
DOWN INTO THE FOOTHILLS AND WILL BE COMMON AGAIN IN THE MOUNTAINS.
THERE WILL BE A BIT OF A LULL ON WEDNESDAY AHEAD OF THE NEXT SYSTEM.

ANOTHER WAVE ARRIVES LATE WEDNESDAY NIGHT AS ANOTHER SHORT WAVE ZIPS
BY...SPREADING SNOW AND RAIN A LITTLE FURTHER SOUTH WHILE IT REMAINS
VERY WINDY EAST OF THE DIVIDE...50KT WIND BARBS COMMON AT H7
WEDNESDAY NIGHT WITH SOME 70-80KT BARBS ALONG THE BIGHORNS AND I25
CORRIDOR WITH A VERY TIGHT GRADIENT REMAINING AT THE SURFACE.

THE PATTERN BEGINS TO AMPLIFY AS A TROUGH DIGS ACROSS THE WEST ON
THURSDAY...LIKELY BRINGING SOME MORE WIDESPREAD PRECIPITATION INTO
THE REGION ON THURSDAY NIGHT OR FRIDAY. THIS SYSTEM IS SPLITTING
LIKE MOST SYSTEMS THIS TIME OF YEAR...SO THE ULTIMATE IMPACT OF THE
SYSTEM WILL DEPEND ON HOW FAR IT TAKES THE DYNAMIC ENERGY AWAY FROM
OUR AREA. AS IT APPEARS NOW...THERE COULD BE SOME SIGNIFICANT SNOW
IN THE WESTERN MOUNTAINS WITH A CHANCE FOR SOME SNOW AND RAIN MOVING
ACROSS THE SOUTH AND EAST OF THE DIVIDE ON FRIDAY. COLD NORTHERLY
FLOW COULD FOLLOW FOR SATURDAY WITH LITTLE PRECIPITATION TO SPEAK
OF. FLOW BECOMES MORE NORTHWESTERLY AGAIN ON SUNDAY WITH ANOTHER
STORM ON THE WAY FOR EARLY NEXT WEEK...WITH MORE SNOW POSSIBLE ON
BOTH SIDES OF THE DIVIDE. THIS LAST SYSTEM WILL BE COLDER SO IT WILL
LIKELY BE ALL SNOW.

&&

.AVIATION.../00Z ISSUANCE/

WEST OF THE CONTINENTAL DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES

WEST TO SOUTHWEST FLOW ALOFT WITH INCREASING PACIFIC MOISTURE
WILL BRING INCREASED MID AND HIGH CLOUDS TO WESTERN WYOMING.
CEILINGS WILL BEGIN TO LOWER AROUND 00Z WITH AREAS OF IFR TO
MVFR CEILINGS AND VISIBILITY REDUCED IN SNOW INCREASING THROUGH
THE NIGHT AND IMPACTING KJAC AND KAFO BY 05Z. MOUNTAINS WILL
BECOME OBSCURED. SNOW SHOWERS EXPECTED VICINITY KPNA 09Z AND KBPI
13Z. AREAS OF LOW LEVEL WIND SHEAR WILL BECOME WIDESPREAD OVER AND
NEAR THE MOUNTAINS.

EAST OF THE CONTINENTAL DIVIDE...KCPR/KCOD/KLND/KRIW/KRIW ROUTES

WEST TO SOUTHWEST FLOW ALOFT WITH INCREASING PACIFIC MOISTURE
WILL BRING INCREASED MID AND HIGH CLOUDS TO WESTERN WYOMING.
VFR CONDITIONS ARE EXPECTED AT THE AIRPORTS...ACROSS ALL OF THE
LOWER ELEVATIONS. OVER THE MOUNTAINS ALONG AND NEAR THE
CONTINENTAL DIVIDE MVFR/IFR CEILINGS WILL INCREASE 00Z TO 06Z
WITH VISIBILITY REDUCED IN SNOW OBSCURING MOUNTAINS. ALONG AND
NEAR THE MOUNTAINS STRONG WINDS WILL CAUSE LOW LEVEL WIND SHEAR.

&&

.FIRE WEATHER...

HIGH WIND THREAT WITH POTENTIAL MO0UNTAIN WAVES FORMING THIS
EVENING ALONG AND NEAR THE EAST SLOPES OF THE ABSAROKA AND
WIND RIVER MOUNTAINS WITH HIGH WINDS POTENTIALLY PROPAGATING
EAST ACROSS SOUTHERN FREMONT AND NATRONA COUNTIES.  LARGE AREA
OF DRYING ON WATER VAPOR OVER OREGON AND NORTHERN NEVADA MOVING
INTO WESTERN IDAHO INDICATING SIGNIFICANT DOWNWARD MOTION
IN THE RIGHT FRONT REGION OF THE JET. THIS EXTRAPOLATES TO THE
CONTINENTAL DIVIDE AROUND 06Z. WINDS HAVE BEEN ELEVATED IN
SOUTHERN NATRONA COUNTY AT OUTER DRIVE SOUTH SIDE OF CASPER AND
NOT A BIG JUMP TO REACH THE WARNING THRESHOLD.  WILL KEEP HIGH
WIND WATCH FOR NOW AND LET EVENING SHIFT DETERMINE IF UPGRADING IS
NEEDED. WEST OF THE CONTINENTAL DIVIDE PACIFIC MOISTURE AND
STRONG ZONAL FLOW WILL PRODUCE SNOWFALL THIS EVENING THROUGH
MONDAY WITH 4 TO 6 INCHES IN THE MOUNTAINS AND 2 TO 3 INCHES IN
THE VALLEYS EXPECTED AT THIS TIME. THERE SHOULD BE A BREAK MONDAY
AFTERNOON BEFORE MORE SNOW MOVES IN THROUGH THE EVENING.  WIND...
CLOUDS AND PRECIPITATION WILL HELP MODERATE TEMPERATURES. MAY SEE
SOME RAIN MIXED WITH SNOW IN STAR VALLEY AND JACKSON HOLE IN THE
AFTERNOON HOURS. WHILE MIXING HEIGHTS WILL BE RELATIVELY
LOW...STRONG TRANSPORT WINDS SHOULD BUMP SMOKE DISPERSAL INTO LOW
END GOOD THRESHOLD...EXPECT WHERE SNOWFALL IS OCCURRING AND THERE
SMOKE DISPERSAL WILL REMAIN POOR.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM 11 PM MST THIS EVENING THROUGH MONDAY
AFTERNOON FOR WYZ002-003-015-016-019-020.

&&

SHORT TERM...C.BAKER
LONG TERM...ALLEN
AVIATION...C.BAKER
FIRE WEATHER...C.BAKER
Hazardous weather outlook, Dec 6, 11:18 AM MST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
1118 AM MST SUN DEC 6 2015

WYZ001>020-022>030-071830-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
1118 AM MST SUN DEC 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WY...CENTRAL
WYOMING...NORTH CENTRAL WYOMING...NORTHWEST WYOMING...SOUTH
CENTRAL WYOMING...SOUTHWEST WYOMING AND WEST CENTRAL WYOMING.

...HIGH WIND WATCH PARK...FREMONT AND NATRONA COUNTIES 11 PM
THIS EVENING TO 5 PM MONDAY...

.DAY ONE...THIS AFTERNOON AND TONIGHT HIGH WINDS WITH GUSTS TO 65
MPH EXPECTED LATE THIS EVENING THROUGH 5 PM MONDAY ACROSS AND NEAR
EAST SLOPES OF ABSAROKA AND WIND RIVER MOUNTAINS AND SPREADING
EAST ACROSS NATRONA COUNTY. LIGHT SNOW WESTERN MOUNTAINS OVER
NIGHT WITH 2 TO 4 INCHES EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HIGH WINDS CONTINUING ACROSS PARK...FREMONT AND NATRONA COUNTIES.
SNOW CONTINUING WESTERN MOUNTAINS WITH ACCUMULATIONS UP TO 6
INCHES.

MONDAY NIGHT AND TUESDAY...SNOW AND BLOWING SNOW POSSIBLE OVER
THE FAR WEST...WITH WINDY CONDITIONS IN TYPICAL AREAS EAST OF THE
DIVIDE.

WEDNESDAY THROUGH THURSDAY NIGHT...A COUPLE OF QUICK MOVING
SYSTEMS COULD BRING SIGNIFICANT SNOW AND...OR BLOWING SNOW OVER
THE FAR WEST. EAST OF THE DIVIDE...STRONG TO POSSIBLY HIGH WIND
COULD OCCUR AT TIMES IN THE CODY FOOTHILLS...AND THE WIND CORRIDOR
FROM JEFFREY CITY TO CASPER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ALSO ASKED TO REPORT ANY WIND GUSTS GREATER THAN 50
MPH. THANK YOU.

TEAM RIVERTON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 10:23 AM MSTWinter Weather AdvisoryRIWFremont, Lincoln, Park, Sublette, Teton16 hr

Nearby

High Wind Warnings in Wyoming, 2015Every high wind warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.